Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Underwent surgical abortion, still no period, last stages of hpv. Can i ask a doctor online?

I am 45. Yrs. I had a sergical abortion jan 12. And still no. Period. Had. Ultrasound done. Yest. And was told all looked ok except or thickening of lining. I have had. Always. Back pain . But since. Abortion it has been. Much much worse! I told dr and they didnt seem too concerned. I go back for results Thursday. I have always had normal memstrual cycles always. On time The tech who did the ultra sound said dr might recommend a biopsy! I had last stages of hpv . A few years ago. And had it treated and results in the end were negative. (Cannot remember procedure that. Was called$.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After undergoing abortion, some amount of irregularity in the periods is common.
But as you are having back pain etc., better to go for one course of antibiotics.
And you can go for tablets to induce withdrawal bleeding.
After that possibly you can expect regular periods.
If your doctor suggests biopsy after examination, better to go for it.

Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor